The Jet of an Interpolant on a Finite Set

Charles Fefferman, Arie Israel

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We study functions F ε Cm(ℝn) having norm less than a given constant M, and agreeing with a given function f on a finite set E. Let Γf(S, M) denote the convex set formed by taking the (m- 1 )jets of all such F at a given finite set S ⊂ ℝn. We provide an efficient algorithm to compute a convex polyhedron Γf(S, M), such that Γf(S, cM) ⊂ Γf(S, M) ⊂ Γf(S, CM), where c and C depend only on m and n.

Original languageEnglish (US)
Pages (from-to)355-360
Number of pages6
JournalRevista Matematica Iberoamericana
Issue number1
StatePublished - 2011

All Science Journal Classification (ASJC) codes

  • General Mathematics


  • Algorithm
  • Interpolation
  • Jet
  • Whitney extension theorem


Dive into the research topics of 'The Jet of an Interpolant on a Finite Set'. Together they form a unique fingerprint.

Cite this